# SDR SWAA2021082616108

- Difficulty date: September 14, 2020
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Rt Wing-Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF DEFECT NO 0536143) RH WING TO BODY FAIRING 192AR HAS A DENT WITH DELAMINATION 11.5' FROM FWD EDGE AND 13' FROM LH EDGE. ACCOMPLISH REPAIR / REPAIRED RH WING TO BODY FAIRING 192AR DENT AND DELAMINATION IAW B737 SRM 53-40-70-2R-1 REPAIR PARA 4 AND B737 SRM 51-70-05-2R-3 REPAIR 3 PARA 4 AT EXTERNAL SURFACE 6.5' FROM FWD EDGE AND 19' FROM L/H EDGE.
